Alert archive / South Dakota / Flash Flood Warnings in 2007

Flash Flood Warning 27, NWS Sioux Falls, SD

August 3, 2007Aurora County, Douglas County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Aug 3, 2007, 8:34 PM CDT for Aurora County, Douglas County, South Dakota. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 3, 2007, 8:34 PM CDT (01:34 UTC)
Expired
Aug 3, 2007, 11:30 PM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Whole counties

Counties Aurora County, SD, Douglas County, SD

The radar

The Sioux Falls radar (KFSD), 140 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 9:10 PM CDTFLASH FLOODStickney, SDHOUSES THREATENED BY RISING WATER. WATER RUNNING OVER SOME ROADS.
Aug 3, 9:15 PM CDTHEAVY RAIN 5.514 W Stickney, SDSTILL RAINING.
Aug 3, 9:33 PM CDTHEAVY RAIN 44 N Harrison, SD2 INCHES FELL BETWEEN 8 PM AND 930 PM. STILL RAINING.
Aug 3, 9:42 PM CDTFLASH FLOODStickney, SDLOCALIZED STREET FLOODING.
Aug 3, 10:00 PM CDTFLASH FLOOD3 N Harrison, SD6.25 INCHES OF RAIN. WATER OVER SOME TOWNSHIP ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2007-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2007-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1787 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KFSD 040135
FFWFSD
SDC003-043-040430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
834 PM CDT FRI AUG 3 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  AURORA COUNTY IN SOUTHEAST SOUTH DAKOTA
  WESTERN DOUGLAS COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 1130 PM CDT

* AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
  LAKE...STICKNEY...PLANKINTON AND HARRISON

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

MEMBERS OF THE PUBLIC HAVE REPORTED IN EXCESS OF THREE INCHES OF 
RAIN OVER THE PAST FEW HOURS ACROSS SOUTHERN AURORA AND NORTHERN 
DOUGLAS COUNTIES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4349 9881 4349 9872 4338 9870 4329 9835
      4384 9833 4384 9881

$$
BT
2 follow-up statements
000 
WGUS73 KFSD 040218
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
917 PM CDT FRI AUG 3 2007

SDC003-043-040430-
AURORA SD-DOUGLAS SD-
917 PM CDT FRI AUG 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
WESTERN DOUGLAS AND AURORA COUNTIES...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

AT 910 PM...AURORA COUNTY OFFICIALS REPORTED RISING WATER 
THREATENING HOUSES IN STICKNEY.  WATER WAS ALSO REPORTED OVER GRAVEL 
ROADS IN AND AROUND STICKNEY. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4349 9881 4349 9872 4338 9870 4329 9835
      4384 9833 4384 9881

$$
BT
000 
WGUS73 KFSD 040427
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1127 PM CDT FRI AUG 3 2007

SDC003-043-040437-
AURORA SD-DOUGLAS SD-
1127 PM CDT FRI AUG 3 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM CDT FOR WESTERN
DOUGLAS AND AURORA COUNTIES...


PRECIPITATION HAS COME TO AN END ACROSS THE WARNED AREA AND FLOOD 
WATERS HAVE RECEDED. 

LAT...LON 4349 9881 4349 9872 4338 9870 4329 9835
      4384 9833 4384 9881

$$
BT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:35 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Aug 3, 3:35 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
335 PM CDT FRI AUG 3 2007

.DISCUSSION...
COMPLEX FCST IN THE NEAR TERM TONIGHT. ATTM...NMRS SHRA AND TS CONT
TO HOLD TOGETHER IN CENTRAL SD...WITH OTHER ISOLD ACTIVITY BEHIND
AND TO THE SOUTH OF THE MCV WHERE THE AIRMASS HAS DESTABILIZED. NOT
REAL CONCERNED ABOUT SVR WX LATE THIS PM AND EVENING. THE ONLY
SECTION OF THE CWFA THAT IS A BIT UNSTABLE IS OUR SW CORNER...WHERE
ELEVATED MU CAPES JUST EXCEED 1000 J/KG. WIND SHEAR IS EXCELLENT.
HOWEVER WITH THE OBVIOUS STABILITY GOING ON RIGHT NOW WITH THE MCV...
LAPSE RATES HAVE BECOME STABILIZED IN THAT AREA. CANNOT RULE OUT AN
ISOLD SVR CELL IN OUR SWRN CWFA THRU 02Z...BUT ELSEWHERE IT WL BE
TOUGH. FOR TONIGHT...FOLLOWED A BLEND OF THE GFS AND HPC OUTPUT AS
THE NAM AND GEM LOOK TO BE PLACING THE QPF TOO FAR NORTH BASED ON
CURRENT REALITY. THAT BEING SAID...THE NAM AND GFS ARE VERY CLOSE
WITH THEIR RESPECTIVE DYNAMICAL PARAMETERS. BOTH MODELS SHOW
EXTREMELY STRONG H85 WAA IN THE ENTIRE FSD FA TONIGHT...WITH A
STRENGTHENING LOW LEVEL JET. THIS FA IS ALSO IN A SUBTLE RR ENTRANCE
OF A JET STREAK TO THE NE...WITH STRONG MID LVL -DIV Q CENTERED ON I
90. THE NAM PLACED A CONVECTIVE BULLSEYE LATE THIS PM JUST WSW OF
MOBRIDGE SD ALONG A CONVECTIVELY INDUCED INVERTED TROF. THAT IS
INCREASINGLY LOOKING LESS LIKELY. FURTHERMORE... CORFIDI VECTORS
DEFINITELY SHOW A SEWD SLANT...AND THE ENTIRE WAVE BY MIDNIGHT
BEGINS TO ERODE THE S/W RIDGE IN FRONT OF IT...AND TAKE MORE OF A
ESE TURN. THEREFORE AM EXPECTING THE PCPN TO FILL IN BEHIND THE
CURRENT MCV IN CENTRAL SD...AS THE CURRENT ISOLD ACTIVITY BECOMES
ORGANIZED AND FILLS IN TO THE WEST AND SW OF THE FA. THE ACTIVITY
SHOULD TRACK INITIALLY EWD THRU THE WRN FA...THEN TAKE A SEWD TRACK
AS THE OVERNIGHT PROGRESSES INTO THE SE QUAD OF THE FSD FA. AREAS OF
HVY RAIN WL BE PROBABLE AS PWATS ARE WELL ABV NORMAL TONIGHT...AND
WITH REDEVELOPMENT PERSISTENT. COOLED LOWS TONIGHT AS HIGHS TODAY
WERE MODERATED BY THE CLOUDS...AND AM WORRIED ABOUT A LOT OF RAIN
COOLED AIR TONIGHT.

THE ACTIVITY WL SLOWLY EXIT ESE SAT MORNING WITH THE WAVE...WITH
MORE HEAVY RAIN POTENTIAL IN THE IA GRTLKS REGION BEFORE IT GOES.
FCST CONTINUES COMPLEX...DUE TO CONVECTIVE COMPLEX AND ITS WANING
REMANTS. REJECTED NAM SLN AS APPEARS TO OVERDEVELOP PCPN IN WRONG
PLACE OVERNIGHT...AND THEN OVERAMPLIFIES SFC WAVE ON BNDRY WITH
VERY LITTLE INDICATION OF OUTFLOW BNDRY SAT...RESULTING IN
INCREDIBLE INSTABILITY AND SHEAR. IN ACTUALITY...NOT TERRIBLY HIGH
ON SEVERE WEATHER THREAT OVER MUCH OF CWA AS EXPECT A VAST PROBLEM
WITH DESTABILIZING IN WAKE OF OVERNIGHT AND MORNING CONVECTIVE COLD
POOL. WL HAVE TO MONITOR HOW FAR SWRD THE OUTFLOW BNDRY CAN
PUSH...BUT WOULD APPEAR THAT IT WILL WELL CLEAR THE CWA TO THE
SOUTH...LEAVING ELEVATED INSTABILITY THE MAIN THREAT SOURCE. SREF
LOOKS TO KEEP A HIGH PROBABILITY OF MEASURABLE THRU SRN TIER THRU
EVNG...AND LIKE THE GFS CLUSTER OF SLNS ON THAT FRONT. WK PUSH OF
DRIER AIR BEHIND SYSTEM ON SAT NIGHT WITH SFC RIDGE BECOMING
CENTERED OVER AREA. WL HAVE TO WATCH FOR FOG THREAT...AS WL HAVE A
VERY SIGNIFICANT INVERSION. BNDRY WL START TO SAG INTO AREA FROM
NORTH IN RESPONSE TO IMPULSE IN WLY FLOW...BUT WL SLOW HEAING TOWARD
I90 LTR SUN NIGHT AND MON. THIS WL SET UP POTENTIAL FOR A VERY
STRONG THERMAL CONTRAST ON MON...ESPLY IF CLOUDS AND PRECIP CAN
ENHANCE CONTRAST OVR BNDRY. ANOTHER WAVE COMING OUT OF MEAN WRN
TROUGH WL START TO ENHANCE LOW LVL FLOW SUN NIGHT...ON EDGE OF
DEEPER MOISTURE RETURN...EVENTUALLY FAVORING A LOW CHANCE BY AFTN
ACRS NRN CWA. ONE LOCATION TO BE WARY OF BY LATER MON AFTN/EVNG FOR
SVR THREAT WOULD BE THE EMERGING TRIPLE POINT AT WARMFRONT/DRYLINE
INTERSECTION IN SCNTRL SD. IT IS VERY WARM ALFT...BUT MAY BE ABLE TO
HEAT CLOSER TO THE CENTURY MARK AND BREAK STRONGER CAP...ALL THE TIME
ELEVATED CONVECTION CONTINUES ARCING TO THE NE OF THIS AREA.

PATTERN IN THE EXTENDED RANGE IS QUITE INTRIGUING...A CLASSIC
NOCTURNAL RIDGE RIDER PATTERN ON THE SOUTHERN EDGE OF THE WESTERLIES
OVER THE AREA. WOULD NOT BE SURPRISED TO FIND SOME AREAS WITH QUITE
A BIT OF RAIN BY THE END OF NEXT WEEK...AS SETUP IS FOR BNDRY TO NOT
GO TOO FAR SWRD WITH STRONG RIDGING IN SERN US. PERIODIC CONVECTION
LOOKS TO BE A LARGE DRIVING FORCE BEHIND BNDRY LOCATION.  SOME
CONSENSUS ON WAVE MON NIGHT/EARLY TUE...WHICH SHUD INTERACT WITH E/W
FRONTAL BNDRY TO PRODUCE DECENT COVERAGE OF CONVECTION STARTING ACRS
SD CWA ON MON EVENING...COLLAPSING SEWRD THRU NIGHT. WL LINGER WITH
BNDRY ACRS NW IA AND NERN NEBRASKA ON TUE. WHILE VERY HARD TO SAY
EXACTLY WHEN THE THREAT WL DROP OFF COMPLETELY...SEEMS MOST AREAS
LESS LKLY TO SEE PCPN TUE NIGHT INTO WED SOME POTENTIAL ENHANCEMENT
AGAIN WED NIGHT WITH RETURN FLOW ACRS BNDRY...WITH ONLY SUBTROPICAL
FLOW TO MAINTAIN AT LEAST A THREAT OF SOME ELEVATED CONVECTION THRU
ERN PORTIONS OF CWA AFTER BNDRY WASHES OUT/REFOCUSES NORTHWARD.  WL
PLAY TEMPERATURES CLOSE TO THE VEST TODAY...AND KEEP A TYPICAL
TROPICAL RANGE IN TMPS.

&&

.AVIATION...
SHWRS AFCTG W CWA THIS AFTN CREATING MVFR AT HON...BUT EXPC THAT OTR
TAF SITES IN E CWA WL RMN VFR THRU AFTN. FSD AND SUX TAFS MAY NEED
TO BE UPDATED TO MOV PCPN IN ERYR TNGT WITH AREA OF SHWRS CONTIG TO
PROGRESS EWD. EXPC IFR CONDS WITH TSTMS BGNG IN HON AND MOVG E TO
FSD BY MIDN...THEN TO SUX IN THE ERY MRNG.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

MJF/CHAPMAN/LAFLIN
Hazardous weather outlook, Aug 3, 12:48 PM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1248 PM CDT FRI AUG 03 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1248 PM CDT FRI AUG 03 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORM ACTIVITY WILL HOVER ALONG AND WEST OF A WAGNER SOUTH
DAKOTA TO HURON SOUTH DAKOTA LINE THIS AFTERNOON...WITH A SLIGHT
RISK OF SEVERE THUNDERSTORMS MAINLY IN SOUTH CENTRAL SOUTH
DAKOTA. THE MAIN THREAT WOULD BE HAIL TO THE SIZE OF NICKELS AND
WIND GUSTS TO 60 MPH. TONIGHT...A THUNDERSTORM COMPLEX WILL
LIKELY MOVE ACROSS THE AREA. A SEVERE STORM MAY ONCE AGAIN BE
POSSIBLE INITIALLY IN SOUTH CENTRAL SOUTH DAKOTA...BUT THE REST
OF THE ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS AS THE
ATMOSPHERE IS FAIRLY STABLE.

FLOODING...
A COMPLEX OF THUNDERSTORMS WILL LIKELY STRENGTHEN NEAR CENTRAL
SOUTH DAKOTA LATE TODAY...AND THEN MOVE INTO EAST CENTRAL SOUTH
DAKOTA THIS EVENING. AFTER EVENING...THE COMPLEX WILL TRACK
EASTWARD TOWARD SOUTHWEST MINNESOTA...AS WELL AS SOME POSSIBLE
DEVELOPMENT ON ITS SOUTHERN SIDE IN EXTREME SOUTHEAST SOUTH
DAKOTA...NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA AFTER
MIDNIGHT INTO THE CRUX OF THE LOW LEVEL JET. THIS STORM COMPLEX
WILL PRODUCE AREAS OF HEAVY RAINFALL. WITH ANY HEAVY
RAINFALL...BE ALERT FOR URBAN FLOODING SITUATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A LINGERING CHANCE OF THUNDERSTORMS ON SATURDAY
EAST OF THE JAMES RIVER...BUT THESE STORMS ARE NOT EXPECTED TO
BECOME SEVERE. THERE IS A SLIGHT RISK FOR SEVERE WEATHER LATE
TOMORROW MORNING WITH POSSIBLE THUNDERSTORM REGENERATION EAST OF
INTERSTATE 29.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

MJF/LAFLIN

In the hours before

Local storm report, Aug 3, 6:46 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
646 PM CDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     10 WNW PLATTE           43.44N 99.03W
08/03/2007                   CHARLES MIX        SD   LAW ENFORCEMENT

            ROOF BLOWN OFF A HOG CONFINEMENT BUILDING AND SCATTERED
            DEBRIS IN FIELD.

&&

JM
Local storm report, Aug 3, 8:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
814 PM CDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     FLASH FLOOD      7 S KIMBALL             43.64N 98.96W
08/03/2007                   BRULE              SD   COUNTY OFFICIAL

            ROAD 7 MILES SOUTH OF KIMBALL IS FLOODED. 4.00 INCHES OF
            RAIN HAVE ALREADY FALLEN, AND IT IS STILL RAINING.

0650 PM     FLASH FLOOD      KIMBALL                 43.75N 98.96W
08/03/2007                   BRULE              SD   TRAINED SPOTTER

            STREETS IN KIMALL ARE FLOODED. RAIN IS STILL COMING DOWN
            HARD.

0705 PM     FLASH FLOOD      10 S PUKWANA            43.63N 99.18W
08/03/2007                   BRULE              SD   LAW ENFORCEMENT

            SOUTHBOUND LANE OF HIGHWAY 50 UNDER WATER FOR 15 TO 20
            MINUTES.

&&

TRM
Local storm report, Aug 3, 8:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
817 PM CDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       CHAMBERLAIN             43.81N 99.32W
08/03/2007  E6.00 INCH       BRULE              SD   LAW ENFORCEMENT

            ESTIMATED ACCUMULATED RAINFALL OF 5.5 TO 6 INCHES.

&&

JM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:04 PM CDTSevere Thunderstorm WarningFSDAurora, Douglas30 min
Aug 3, 9:36 PM CDTFlash Flood WarningFSDDouglas3 hr
Aug 3, 9:54 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas51 min
Aug 3, 10:16 PM CDTSevere Thunderstorm WarningFSDHutchinson29 min
Aug 4, 5:04 AM CDTFlash Flood WarningFSDBon Homme, Brule, Charles Mix, Yankton19 days

Nearby

Flash Flood Warnings in South Dakota, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.